# SDR SWAA2024050972786

- Difficulty date: April 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 705 Lbl23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL SUPPORT BRACKET CRACKED AT BS 705; LBL 23 WL208.<[01] UPDATED STEP 1 AND COMPLETED STEP 3;[02] UPDATED STEP 4;[03] COMPLETED STEP 5.;[04] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] PAX CABIN FLOOR PANEL SUPPORT BRACKET AT BS 705; LBL 23 WL208 IAW SRM 51-40-02 AND BOEING DWG 144A5700 SH1.;[05] VERIFIED ACTION 4. JOB COMPLETE.
